# SDR IPXA2017071819439

- Difficulty date: July 18, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 51,304 hours, 16,256 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Condition: Odor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONING HAS A DIRTY SOCK ACRID ODOR WITH A/C PACKS RUNNING ON GROUND AND IN THE AIR.  WHEN TEMP WARM.  OFFENSIVE ODOR ALWAYS PRESENT WITH LEFT PACK RUNNING.  R & R THE LEFT WATER EXTRACTOR ASSY IAW MM 21-51-04. LEAK AND OPS CHECKED NORMAL.
